# SDR WX0600026

- Difficulty date: January 28, 2006
- Submitted: February 16, 2006
- Operation: Air carrier
- Aircraft: N873GA
- Make and model: Doug MD 83
- Aircraft serial: 49658
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Sensor
- Condition: Dirty
- Location: High Temp
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAS - PIA - CREW REPORTED LEFT ICE PROTECT TEMP HIGH CAME ON IN FLIGHT.  AIRCRAFT RETURNED TO LAS AND LANDED WITHOUT INCIDENT.  MAINTENANCE CLEANED THE HIGH TEMPERATURE SENSOR.  SYSTEM OPERATIONALLY CHECKED GOOD IAW MM 30-10-58.  AIRCRAFT RETURNED TO SERVICE.
